# SDR UPS09M54381

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: SE105200124
- Condition: Gouged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C CENTER LANDING GEAR RT FWD DOOR HAS DEEP GOUGE ON FWD SIDE.  REPLACED CENTER LANDING GEAR RT FWD DOOR FRAME REF MD11 SRM 51-35-01 VOL 2 PG 1 AND MD11 SRM 51-35-02 VOL 2 PG 2.
